Alert archive / Georgia / Flash Flood Watches in 2018

Flash Flood Watch 9, NWS Atlanta, GA

December 2, 201814 counties in Georgia

NWS Atlanta, GA issued this flash flood watch at Dec 2, 2018, 12:37 AM EST for 14 counties in Georgia. It took effect at Dec 2, 2018, 1:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2018, 12:37 AM EST (05:37 UTC)
In effect from
Dec 2, 2018, 1:00 AM EST
Expired
Dec 2, 2018, 3:47 PM EST
In force
15 hr
Issued by
NWS Atlanta, GA
Flood severity
None

Counties Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Laurens County, GA, Montgomery County, GA, Pulaski County, GA, Sumter County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

536 
WGUS62 KFFC 020537
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Peachtree City GA
1237 AM EST Sun Dec 2 2018


GAZ086-097-098-104>113-021345-
/O.NEW.KFFC.FF.A.0009.181202T0600Z-181203T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Emanuel-Laurens-Treutlen-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Swainsboro, Dublin, Americus, Cordele, 
and Vidalia
1237 AM EST Sun Dec 2 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Peachtree City has issued a

* Flash Flood Watch for portions of central Georgia...east 
  central Georgia...southeast Georgia and west central Georgia...
   including the following areas...in central Georgia...Crisp... 
  Dodge...Dooly...Laurens...Montgomery...Pulaski...Telfair... 
  Wheeler and Wilcox. In east central Georgia...Emanuel and 
  Treutlen. In southeast Georgia...Toombs. In west central 
  Georgia...Sumter. 

* Through late tonight

* Up to 5 inches has fallen across the area so far and an
  additional 1 to 3 inches is possible through Sunday, tapering
  off Sunday night.  

* Creeks and rivers will quickly, closing roads and impacting
  homes, businesses and farms. High water may not recede until
  well after the rain ends.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
4 follow-up statements
096 
WGUS62 KFFC 020903
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Peachtree City GA
403 AM EST Sun Dec 2 2018


GAZ086-021015-
/O.CAN.KFFC.FF.A.0009.000000T0000Z-181203T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Emanuel-
Including the city of Swainsboro
403 AM EST Sun Dec 2 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for Emanuel County has been cancelled. Heavy
rain is not expected to cause flash flooding in this area.

$$

GAZ103-021715-
/O.EXB.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webster-
403 AM EST Sun Dec 2 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

The National Weather Service in Peachtree City has expanded the

* Flash Flood Watch to include a portion of west central 
  Georgia...including the following area...Webster. 

* Through Monday afternoon

* Up to 5 inches has fallen across the area so far and an 
  additional 1 to 3 inches is possible through Sunday, tapering 
  off Sunday night. 

* Creeks and rivers will quickly, closing roads and impacting 
  homes, businesses and farms. High water may not recede until 
  well after the rain ends. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

GAZ097-098-104>113-021715-
/O.EXT.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laurens-Treutlen-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-
Wheeler-Montgomery-Toombs-
Including the cities of Dublin, Americus, Cordele, and Vidalia
403 AM EST Sun Dec 2 2018

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH MONDAY AFTERNOON...

The Flash Flood Watch is now in effect for

* Portions of central Georgia...east central Georgia...southeast 
  Georgia and west central Georgia...including the following 
  areas...in central Georgia...Crisp...Dodge...Dooly...Laurens...
   Montgomery...Pulaski...Telfair...Wheeler and Wilcox. In east 
  central Georgia...Treutlen. In southeast Georgia...Toombs. In 
  west central Georgia...Sumter. 

* Through Monday afternoon

* Up to 5 inches has fallen across the area so far and an 
  additional 1 to 3 inches is possible through Sunday, tapering 
  off Sunday night. 

* Creeks and rivers will quickly, closing roads and impacting 
  homes, businesses and farms. High water may not recede until 
  well after the rain ends. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
240 
WGUS62 KFFC 020904 CCA
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch...CORRECTED
National Weather Service Peachtree City GA
404 AM EST Sun Dec 2 2018


GAZ086-021015-
/O.CAN.KFFC.FF.A.0009.000000T0000Z-181203T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Emanuel-
Including the city of Swainsboro
404 AM EST Sun Dec 2 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for Emanuel County has been cancelled. Heavy
rain is not expected to cause flash flooding in this area.

$$

GAZ103-021715-
/O.COR.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webster-
404 AM EST Sun Dec 2 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

The National Weather Service in Peachtree City has expanded the

* Flash Flood Watch to include a portion of west central 
  Georgia...including the following area...Webster. 

* Through Monday afternoon

* Up to 5 inches has fallen across the area so far and an
  additional 1 to 3 inches is possible through Sunday night,
  tapering off Monday. 

* Creeks and rivers will quickly, closing roads and impacting 
  homes, businesses and farms. High water may not recede until 
  well after the rain ends. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

GAZ097-098-104>113-021715-
/O.COR.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laurens-Treutlen-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-
Wheeler-Montgomery-Toombs-
Including the cities of Dublin, Americus, Cordele, and Vidalia
404 AM EST Sun Dec 2 2018

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH MONDAY AFTERNOON...

The Flash Flood Watch is now in effect for

* Portions of central Georgia...east central Georgia...southeast 
  Georgia and west central Georgia...including the following 
  areas...in central Georgia...Crisp...Dodge...Dooly...Laurens...
   Montgomery...Pulaski...Telfair...Wheeler and Wilcox. In east 
  central Georgia...Treutlen. In southeast Georgia...Toombs. In 
  west central Georgia...Sumter. 

* Through Monday afternoon

* Up to 5 inches has fallen across the area so far and an
  additional 1 to 3 inches is possible through Sunday night,
  tapering off Monday. 

* Creeks and rivers will quickly, closing roads and impacting 
  homes, businesses and farms. High water may not recede until 
  well after the rain ends. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
393 
WGUS62 KFFC 021910
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
210 PM EST Sun Dec 2 2018


GAZ097-098-103>113-030915-
/O.CON.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laurens-Treutlen-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Dublin, Americus, Cordele, and Vidalia
210 PM EST Sun Dec 2 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

The Flash Flood Watch continues for

* Portions of central Georgia...east central Georgia...southeast 
  Georgia and west central Georgia...including the following 
  areas...in central Georgia...Crisp...Dodge...Dooly...Laurens...
   Montgomery...Pulaski...Telfair...Wheeler and Wilcox. In east 
  central Georgia...Treutlen. In southeast Georgia...Toombs. In 
  west central Georgia...Sumter and Webster. 

* Through Monday afternoon

* Two to three inches of rain, with local amounts over 6 inches, fell
  across the area over the past 24 hours. Although the threat of
  additional, widespread, heavy rain has decreased, local amounts of
  1 to 3 inches remain possible through tonight, tapering off Monday. 
 
* Creeks and rivers are already running high, and the ground remains
  saturated. Any additional heavy rain will result in high runoff,
  potentially closing roads and impacting homes, businesses and
  farms. High water may not recede until well after the rains end.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to
flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$
890 
WGUS62 KFFC 022047
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
347 PM EST Sun Dec 2 2018


GAZ097-098-103>113-022200-
/O.CAN.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laurens-Treutlen-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Dublin, Americus, Cordele, and Vidalia
347 PM EST Sun Dec 2 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Georgia...east
central Georgia...southeast Georgia and west central Georgia has
been cancelled. The heavy rainfall has ended, however, river and 
creek levels remain elevated. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood watch went out at Dec 1, 6:55 PM EST, 5 hours 42 minutes earlier.

Area forecast discussion, Dec 1, 6:55 PM EST, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
655 PM EST Sat Dec 1 2018

.UPDATE...
Updated the forecast to add the tornado watch for a portion of the
far southern CWFA. Any severe weather that develops is expected
during the latter part of the watch.

&&

.PREV DISCUSSION... /Issued 636 PM EST Sat Dec 1 2018/

UPDATE...
Somewhat of a wedge currently in place across the CWFA this
evening. Do expect some erosion of the wedge tonight as a cold
front approaches from the west. So, temperatures will not be
diurnal in nature. Have tweaked the hourly temps grids to have
them holding or rising overnight.

Convection has struggled east of the AL/GA state line. However,
will not rule out thunderstorms overnight, with a few strong ones
anticipated. An isolated severe thunderstorm in not out of the
question, but potential is low.

PREV DISCUSSION... /Issued 255 PM EST Sat Dec 1 2018/

SHORT TERM /Tonight through Sunday Night/...

Most of the area is wedged in with a warm front across south GA.
This boundary should gradually push north overnight at the same
time a front moves in from the west. As far as rainfall
goes...this just means a continuation of rain with a few
thunderstorms into the night. A few storms may be severe mainly
over a portion of west central GA. Rainfall amounts over the last
24 hours have ranged from one to two inches...locally near two and
a half. Conditions are favorable for possible flooding of creeks
and streams...depending on how the rain develops during the
evening. Will let the next shift take another look. Rain should
diminish across the north on Sunday...but the boundary should
stall across central GA as it becomes parallel to the upper flow.
So pops have been continued for central areas on Sunday into
Sunday night. With cool easterly flow...temperatures will be non
diurnal and may rise overnight as the warm front pushes north.

41

LONG TERM /Monday through Saturday/...

No changes were made to the forecast. The previous discussion is
included below.

20

PREV DISCUSSION... /Issued 425 AM EST Sat Dec 1 2018/

LONG TERM /Sunday Night through Friday/...
The long term periods are marked by a dry, benign weather pattern.
Long term models are in good agreement, with surface front slowly
sinking southward across the forecast area through Tuesday
morning with showers or isolated thunderstorms mainly over
southern portions of the forecast area. Surface high pressure will
build into the forecast area across the Gulf Coast state through
the end of the work week, with afternoon temperatures trending
toward near normal after a warmer than normal start to the work
week. Overnight lows will be cooler than normal as skies become
mostly clear under the influence of high pressure.

Atwell

AVIATION...
00Z Update...
The potential for thunder at ATL is low and have removed the
tempo group. However, models are showing some potential for low
vsbys until the winds switch to the SW side. Winds should remain
at or above 5kt, so won't go blo 1sm for now...but will have to
monitor closely. Cigs/Vsbsy should start to improve before 12Z,
but MVFR values are likely through mid morning.

//ATL Confidence...00Z Update...
Low to med confidence on vsbys. Otherwise, med-hi confidence
remaining elements.
NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          57  55  71  50 /  90  70  40  20
Atlanta         59  58  71  50 /  80  60  30  20
Blairsville     54  52  66  43 /  80  80  30  10
Cartersville    58  56  71  47 /  90  70  20  10
Columbus        66  64  73  53 / 100  60  50  40
Gainesville     54  52  69  49 /  90  70  30  10
Macon           66  63  73  53 / 100  70  60  50
Rome            58  55  72  46 /  90  70  20   5
Peachtree City  61  59  71  49 /  90  60  30  20
Vidalia         69  64  76  61 / 100  90  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 2 AM EST Sunday for the following zones:
Crisp...Dodge...Telfair...Wilcox.

&&

SHORT TERM...NListemaa
LONG TERM....20
AVIATION...NListemaa
Hazardous weather outlook, Dec 1, 6:39 PM EST, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
639 PM EST Sat Dec 1 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021700-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
639 PM EST Sat Dec 1 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...
A few storms are expected to develop tonight as a warm front
retreats northward across the state. Some of the storms could be
strong to severe, particularly across Central and Western
Georgia. Any severe storms that occur could possibly produce
damaging wind gusts or perhaps a brief tornado.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Several rounds of showers and thunderstorms are expected to
continue to move through the area Sunday and Monday particularly
across Central and Southeastern Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Dec 1, 7:54 PM EST, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 PM EST SAT DEC 1 2018

GAZ110>112-020130-
Wheeler GA-Telfair GA-Montgomery GA-
754 PM EST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER...
SOUTHEASTERN TELFAIR AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 830
PM EST...

At 753 PM EST...a strong thunderstorm was over Horse Creek Wma, or 15
miles south of McRae...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lumber City, Scotland, Jacksonville, Towns, Horse Creek Wma, Spring
Hill, Jordan and Charlotteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3182 8298 3219 8273 3199 8248 3197 8248
      3196 8250 3195 8248 3196 8257 3193 8259
      3194 8260 3192 8265 3192 8268 3190 8269
      3186 8276 3185 8279 3184 8278 3182 8284
      3178 8286 3178 8289 3179 8290 3178 8292
TIME...MOT...LOC 0053Z 214DEG 28KT 3185 8286

WIND...40MPH
Special weather statement, Dec 1, 10:48 PM EST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1048 PM EST SAT DEC 1 2018

GAZ092-093-104-105-020415-
Macon GA-Schley GA-Dooly GA-Sumter GA-
1048 PM EST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MACON...SOUTHEASTERN
SCHLEY...NORTHWESTERN DOOLY AND NORTHERN SUMTER COUNTIES UNTIL 1115
PM EST...

At 1048 PM EST...a strong thunderstorm was near Americus...moving
northeast at 50 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Oglethorpe, Montezuma, Byromville, Andersonville, Lilly,
Dooling, New Era, Flint River Wma, La Crosse, Pennington,
Andersonville National Historic, Clearview, Methvins and Bumphead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3201 8437 3210 8441 3237 8400 3214 8381
TIME...MOT...LOC 0348Z 242DEG 44KT 3211 8428

HAIL...0.25IN
WIND...40MPH
Special weather statement, Dec 1, 11:17 PM EST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1117 PM EST SAT DEC 1 2018

GAZ093-095-104-105-107-020445-
Macon GA-Dooly GA-Sumter GA-Houston GA-Pulaski GA-
1117 PM EST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...DOOLY...
NORTHEASTERN SUMTER...SOUTHWESTERN HOUSTON AND SOUTHWESTERN PULASKI
COUNTIES UNTIL 1145 PM EST...

At 1116 PM EST...a strong thunderstorm was over Methvins, or 8 miles
east of Americus...moving northeast at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Perry, Vienna, Unadilla, Byromville, Pinehurst, Lilly,
Dooling, Lamar, Browndale, Grovania, New Era, Flint River Wma, Elko,
Mock Springs, Pennington, Grove Park, Finleyson, Wallace and Drayton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3211 8422 3246 8373 3214 8341 3212 8351
      3212 8354 3213 8354 3212 8355 3212 8361
      3210 8361 3203 8390 3203 8396 3202 8396
      3198 8412
TIME...MOT...LOC 0416Z 239DEG 49KT 3208 8409

WIND...40MPH
Special weather statement, Dec 1, 11:38 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 PM EST SAT DEC 1 2018

GAZ104>106-108-020530-
Crisp GA-Dooly GA-Sumter GA-Wilcox GA-
1138 PM EST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHEASTERN DOOLY...
SOUTHEASTERN SUMTER AND WESTERN WILCOX COUNTIES UNTIL 1230 AM EST...

At 1137 PM EST...a strong thunderstorm was over Georgia Veterans
Memorial St Pk, or 9 miles west of Cordele...moving east at 45 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cordele, Rochelle, Arabi, Pineview, Pitts, Cobb, East Crisp, Fort
Early, Georgia Veterans Memorial St Pk, Richwood, Pope City, Seville,
Hatley, Pleasant View, Raines, Double Run, Tremont, Wenona and
Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8393 3188 8393 3191 8392
      3191 8402 3199 8405 3212 8344 3185 8336
      3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 0437Z 253DEG 39KT 3194 8393

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 7:54 PM ESTSpecial Weather StatementFFCWheeler36 min
Dec 1, 10:48 PM ESTSpecial Weather StatementFFCSumter27 min
Dec 1, 11:17 PM ESTSpecial Weather StatementFFCDooly28 min
Dec 1, 11:38 PM ESTSpecial Weather StatementFFCCrisp, Wilcox52 min
Dec 2, 12:35 AM ESTFlash Flood WarningFFCCrisp, Dooly, Sumter6 hr
Dec 2, 1:08 AM ESTRiver Flood WarningFFCGwinnett6 hr
Dec 2, 1:52 AM ESTSpecial Weather StatementFFCWilcox38 min
Dec 2, 2:26 AM ESTFlash Flood WarningFFCDodge, Pulaski, Wilcox6 hr
Dec 2, 3:05 AM ESTSpecial Weather StatementFFCDodge25 min
Dec 2, 4:00 AM ESTSpecial Weather StatementFFCDodge30 min
Dec 2, 4:32 AM ESTSpecial Weather StatementFFCMontgomery, Wheeler28 min
Dec 2, 4:50 AM ESTSpecial Weather StatementFFCCrisp25 min
Dec 2, 5:00 AM ESTSpecial Weather StatementFFCMontgomery, Toombs30 min
Dec 2, 5:04 AM ESTSpecial Weather StatementFFCGlascock11 min
Dec 2, 5:14 AM ESTSpecial Weather StatementFFCCandler16 min
Dec 2, 5:29 AM ESTSpecial Weather StatementFFCToombs31 min
Dec 2, 5:55 AM ESTAreal Flood WarningFFCCrisp, Dodge, Dooly, Pulaski, Wilcox6 hr
Dec 2, 6:22 AM ESTSpecial Weather StatementFFCTelfair23 min
Dec 2, 6:30 AM ESTSpecial Weather StatementFFCStewart, Webster30 min
Dec 2, 6:35 AM ESTSevere Thunderstorm WarningFFCStewart, Webster25 min
Dec 2, 6:38 AM ESTSpecial Weather StatementFFCTwiggs37 min
Dec 2, 7:05 AM ESTSpecial Weather StatementFFCWilkinson25 min
Dec 2, 7:08 AM ESTSpecial Weather StatementFFCToombs37 min
Dec 2, 7:31 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Johnson, Warren, Washington44 min
Dec 2, 7:57 AM ESTRiver Flood WarningFFCGwinnett94 min
Dec 2, 10:34 AM ESTSpecial Weather StatementFFCTelfair, Wheeler41 min
Dec 2, 11:14 AM ESTSpecial Weather StatementFFCDooly, Pulaski46 min
Dec 2, 11:51 AM ESTSpecial Weather StatementFFCToombs24 min
Dec 2, 11:59 AM ESTAreal Flood WarningFFCCrisp12 hr

Nearby

Flash Flood Watches in Georgia, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.